# SDR KCSA20120606005

- Difficulty date: June 6, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 62,556 hours, 11,208 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835A
- Part serial: 14679
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR BATTERY WILL NOT TEST.  REMOVED AND REPLACED RIGHT UPPER DECK DOOR EMERGENCY BATTERY PACK IAW MM 52-23-14.   OPS CHECK NORMAL.
